# SDR UALA2008121106841

- Difficulty date: December 8, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 69,601 hours, 11,413 cycles
- Engine: Pwa PW4060
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 8242
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG R ENG OH LP2 DISPLAYED.  REPLACED SUSPECT HEAT DETECTOR.
